Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 4, Pages 301-310
http://dx.doi.org/10.1155/S1048953399000283

A simplified proof of a conjecture of D. G. Kendall concerning shapes of random polygons

National Academy of Sciences of Ukraine, V.M. Glushkov Institute of Cybernetics, Kyiv 252027, Ukraine

Received 1 January 1998; Revised 1 January 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor N. Kovalenko, “A simplified proof of a conjecture of D. G. Kendall concerning shapes of random polygons,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 4, pp. 301-310, 1999. https://doi.org/10.1155/S1048953399000283.